# SDR CALA2024073002139

- Difficulty date: July 25, 2024
- Submitted: July 30, 2024
- Operation: Air carrier
- Aircraft: N73860
- Make and model: Boeing 757-33N
- Aircraft serial: 32584
- Aircraft time: 60,854 hours, 17,732 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: 113N167931
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF AMES NR 173733-0500-0036 GEN ITEM 53-5700-1-2107 L/W TE WIGGLE PLAT AT WS330.50 CRACKED/BROKEN REMOVED AND REPLACED 2 EA L/W T/E WIGGLE PLATES AT WS330.5 IAW B 757 SRM 51-40-02 PAR 9 AND B757 AMM 20-11-00-912-001.
